MathSciNet Relay Station
MathSciNet bibliographic data
MR291446 30A50
Yoshida, Michio Generalized bilinear relations on open Riemann surfaces. J. Math. Kyoto Univ. 8 (1968), 215–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement